Chebyshev coficients for L1-preduals and for spaces with the extension property.

Título inglés Chebyshev coficients for L1-preduals and for spaces with the extension property.
Título español Coeficientes de Chebyshev para L1-P-residuales y para espacios con la propiedad de extensión.
Autor/es Bayod Bayod, José Manuel ; Masa Noceda, María Concepción
Organización Dep. Mat. Estadíst. Comput. Fac. Cienc. Secc. Mat. Univ. Cantabria, Santander, España
Revista 0214-1493
Publicación 1990, 34 (2): 341-347, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We apply the Chebyshev coefficients λf and λb, recently introduced by the authors, to obtain some results related to certain geometric properties of Banach spaces. We prove that a real normed space E is an L1-predual if and only if λf(E) = 1/2, and that if a (real or complex) normed space E is a P1 space, then λb(E) equals λb(K), where K is the ground field of E.
Clasificación UNESCO 120203
Palabras clave español Polinomios ; Polinomios de Chebyshev
Icono pdf Acceso al artículo completo